# SDR DALA2015032702613

- Difficulty date: March 23, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1209-1427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRDED AT RBL 88.5 BETWEEN BS 1209 AND 1427 AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  SEAT TRACK REPLACED IAW SRM 51-40-02.
